MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ3 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ3 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-50-305
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Discomfort (2330); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 11/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient underwent a left knee revision due to pain, discomfort, stiffness, decreased range of motion, and adhesions.The surgeon noted tibial tray mispositioning with slight overhang as well as loosening at the cement to implant interface.The femoral component was loose at the bone to cement interface with slight bone loss of the lateral femoral condyle.The surgeon reported wear on both the tibial tray and tibial insert.The patella component was well-fixed and retained.Depuy cement was used during the primary operation.Doi: (b)(6) 2016; dor: (b)(6) 2019; left knee.

Brand Name
ATTUNE PS RP INSRT SZ3 5MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9672057
Report Number1818910-2020-04001
Device Sequence Number11459243
Product Code NJL
UDI-Device Identifier10603295052142
UDI-Public10603295052142
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model Number1516-50-305
Device Catalogue Number151650305
Device Lot Number8089609
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/22/2020
Supplement Date Received by Manufacturer03/12/2020
Initial Report FDA Received Date02/05/2020
Supplement Report FDA Received Date03/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR